Some applications of a theorem of S. Banach
Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1047-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_5_a4,
author = {I. Jo},
title = {Some applications of a theorem of {S.~Banach}},
journal = {Doklady Akademii Nauk},
pages = {1047--1049},
year = {1979},
volume = {249},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a4/}
}
I. Jo. Some applications of a theorem of S. Banach. Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1047-1049. http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a4/